I had my periods 15 days ago. I had unprotected sex yesterday. And I found some spotting today. Should I take a plan b pill?

Yes take plan b. You are likely in or near your ovulatory period, and subject to pregnancy. If you want to avoid pregnancy it's a good idea to take the morning after pill. It is actually effective for up to 120 hours after sex.

Related Questions

Hi. I took plan B 30 min after unprotected sex. I was due for my period 2 days after the unprotected sex. A day after taking the pill I have spotting?

Expected . Taking Plan B within 24 hours after unprotected intercourse is 95% effective but taking it at any time during your cycle will cause disruption of the normal cycle. Now is the time to consider starting a more reliable method of contraception and using condoms every time to decrease the risk of STDs. Hope this helps. Read more...

3 weeks ago I took the plan B pill. A week later I was spotting, my period is now late. And I had unprotected sex 2 nights ago. What should I do?

Check Pregnancy test. The plan B alters the hormonal environment so you do not get pregnant, but in so doing, can certainly alter the normal rhythm/time of your cycle as well. Plan B should not be used as Birth control, so you really need to see a GYN and get on Birth control and as well should be using condoms. In the mean time, check a pregnancy test, then see the GYN. Best wishes. Read more...

I ended my period last Saturday and had sex on Sunday. The condom broke so I took a Plan B pill. I had unprotected sex on Monday night in the shower and now I am spotting. Should I be worried or could it be that I had sex too soon after my last period?

Either. It was sort of a waste to use plan B then have unprotected sex again. Bleeding about a week after plan B is common, but check a pregnancy test in a couple weeks anyway. since you and your partner aren't using condoms its probably time to get on birth control. Read more...
You are fine except. You are young and routine measures to prevent pregnancy are in order if that is the intent. While there is value in the rhythm method I think in this arena better safe than sorry. I suspect the continued spotting also has something to do with the Plan B pill rather than sex too soon after your period. That shouldn't cause spotting. Read more...

I had a 1 heavy day period &3 days of spotting. I took Plan B an hour after unprotected sex. Should I be worried or is this normal?

PlanB. Your bleeding and spotting can be normal with plan B. Not to worry. Read more...
Emergency Contracept. Emergency contraception can certainly throw your period out of whack. Potential Side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test & notify Dr if your period is 7 or > days late. Read more...

Finished period 10 days ago, unprotected sex, used plan B, now have spotting that started off as brown is now red spotting, Should I be worried?

Plan B. Anyone having intercourse without birth control or condoms may get pregnant. If intercourse was within 72 hours you consider taking plan b. Ella (ulipristal acetate) is another brand that can be used up to 5 days after unprotected intercourse. Plan b is a high dose of birth control to disrupt the hormonal patterns to delay or prevent ovulation. Abnormal bleeding after is common. Check preg test in 10 days. Read more...

I had unprotected sex on 02/21, mt period was on 02/17, took Plan B on 02/22 and today 02/28 I have brown spotting/blood. Is that a side effect?

Yes. Unscheduled bleeding is likely a side effect from the plan b. You're very unlikely to be pregnant, but a urine pregnancy test is not a bad idea anytime you're unsure. I strongly recommend you pursue a more reliable and tolerable form of contraception. Read more...